# SDR COMA0360196

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 2,825 hours, 2,571 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Unreliable
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5914 RT 14TH STAGE DUCT OVERHEAT WARNING.  REPLACED THE PYLON LEAK SENSIGN ELEMENT.
